IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Kohei Shiomoto (Tokyo City Univ.)
Vice Chair Motoharu Matsuura (Univ. of Electr-Comm.), Ryuichi Sugizaki (Furukawa Electric), Noboru Yoshikane (KDDI Research)
Secretary Masahiro Nakagawa (NTT), Yojiro Mori (Nagoya Univ.)
Assistant Kenji Ishii (Mitsubishi Electric), Takafumi Tanaka (NTT)

Conference Date Thu, Mar 14, 2024 09:00 - 16:25
Fri, Mar 15, 2024 09:00 - 16:30
Topics  
Conference Place  
Contact
Person
Yojiro Mori
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.

(1) 09:00-10:50  
  10:50-11:05 Break ( 15 min. )
  11:05-11:10 Opening Address ( 5 min. )
Thu, Mar 14 AM 
11:10 - 11:50
(1) 11:10-11:30 100 GBaud Superchannel Transmission Experiment in CTR Mode PN2023-69 Keiji Shimada (Kagawa Univ.), Ryosuke Matsumoto (AIST), Takahiro Kodama (Kagawa Univ.)
(2) 11:30-11:50 Computational Complexity of Error Correction with Classical/Quantum Parallelism PN2023-70 Masataka Ohta (TIT)
  11:50-13:00 Lunch Break ( 70 min. )
Thu, Mar 14 PM 
13:00 - 13:50
(3) 13:00-13:50 [Invited Talk]
Optical Fiber Transmission Line Input Power Optimization Technique and Experimental Evaluation in C+L Multiband Wavelength Multiplexing Transmission PN2023-71
Takeshi Seki, Takafumi Fukatani, Haruka Minami, Masahiro Nakagawa, Rie Hayashi, Takeshi Kuwahara (NTT)
  13:50-14:00 Break ( 10 min. )
Thu, Mar 14 PM 
14:00 - 15:15
(4) 14:00-14:25 [Invited Lecture]
Multi-Channel Analog Radio-over-Fiber Transmission Using a Hollow-Core Fiber PN2023-72
Kai Murakami, Souya Sugiura, Motoharu Matsuura (UEC), Takeshi Takagi, Kazunori Mukasa (Furukawa Electric)
(5) 14:25-14:50 [Invited Lecture]
Spatial/Spectral Hybrid Optical Node Architecture for Space-division Multiplexing and Multi-band Optical Networks PN2023-73
Takuma Kuno, Takuro Ochiai, Reiji Higuchi, Kazato Satake, Yojiro Mori (Nagoya Univ.), Shih-Chun Lin (NCSU), Motoharu Matsuura (UEC), Suresh Subramaniam (GWU), Hiroshi Hasegawa (Nagoya Univ.)
(6) 14:50-15:15 [Invited Lecture]
Cut-set Analysis based Capacity estimation for Elastic Optical Path Networks with Distance-Adaptive Modulation PN2023-74
Kenji Cruzado, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
  15:15-15:25 Break ( 10 min. )
Thu, Mar 14 PM 
15:25 - 16:25
(7) 15:25-16:25 [Special Invited Talk]
Aiming for the future optical networks
-- 20 years with PN-TC and Keio Future Optical Network Open Research Center --
PN2023-75
Naoaki Yamanaka (Keio Univ.)
  16:25-16:50 Award Ceremony ( 25 min. )
Fri, Mar 15 AM 
09:00 - 10:00
(8) 09:00-09:20 Research on QAM symbol block cipher using space-time digital key transformation PN2023-76 Reika Suketomo, Keiji Shimada (Kagawa Univ.), Ryosuke Matsumoto (AIST), Takahiro Kodama (Kagawa Univ.)
(9) 09:20-09:40 Study on Symbol-block AES Cryptography for Digital Coherent Communication PN2023-77 Hodaka Amano, Takahiro Kodama (Kagawa Univ.)
(10) 09:40-10:00 Experimental investigation of encryption of Duo binary coded time-domain hybrid PAM signal PN2023-78 Fumiya Kobori, Keita Tanaka, Takahiro Kodama (Kagawa Univ.)
  10:00-10:10 Break ( 10 min. )
Fri, Mar 15 PM 
10:10 - 11:30
(11) 10:10-10:30 Optically powered antenna unit with remotely optical amplification using a multi core fiber PN2023-79 Mizuki Fukuyama, Motoharu Matsuura (UEC), Hidenori Takahashi, Noboru Yashikane, Takehiro Tsuritani (KDDI Research, Inc.)
(12) 10:30-10:50 Power Saving Effects in Switched RoF PN2023-80 Ryuta Murakami (Keio Univ.), Satoru Okamoto (UEC), Yoshihiko Uematsu, Takashi Kurimoto, Naoaki Yamanaka (Keio Univ.)
(13) 10:50-11:10 4 bit 40 Gbps Photonic Digital-to-Analog Conversion Using Frequency Chirping in a Quantum Dot Semiconductor Optical Amplifier PN2023-81 Tetsuyuki Ito, Motoharu Matsuura (UEC)
(14) 11:10-11:30 Twin beam collective optical axis control using deep learning PN2023-82 Keita Tanaka, Fumiya Kobori, Takahiro Kodama (Kagawa Univ.)
  11:30-11:40 Break ( 10 min. )
Fri, Mar 15 PM 
11:40 - 12:10
(15) 11:40-12:10 [Invited Talk]
Machine learning techniques for monitoring photonic networks PN2023-83
Takahito Tanimura (Hitachi)
  12:10-13:20 Lunch Break ( 70 min. )
Fri, Mar 15 PM 
13:20 - 15:00
(16) 13:20-13:40 Requirements and applicability of network element emulators for development of APN controller supporting IOWN PN2023-84 Kyota Hattori, Akihiro Shimoda, Hidenari Oowada, Yu Miyoshi (NTT)
(17) 13:40-14:00 An optical path reuse method to provide optical transport path in a short time PN2023-85 Akihiro Shimoda, Kyota Hattori, Hidenari Ohwada, Yu Miyoshi (NTT)
(18) 14:00-14:20 Sustained Network Capacity Expansion by Iterative Installation of Multi-band Virtual Bypass Links PN2023-86 Hayato Yuasa, Kenji Cruzado, Yojiro Mori (Nagoya Univ.), Kohei Hosokawa, Shigeyuki Yanagimachi (NEC), Hiroshi Hasegawa (Nagoya Univ.)
(19) 14:20-14:40 A Study on Resource Assignment Using Partial Fiber Switching and ML in SDM Optical Networks PN2023-87 Yusuke Hirota (NICT)
(20) 14:40-15:00 Modulation Format and Prioritized Core Selections Considering Inter-Core Crosstalk in Space-Division Multiplexing Elastic Optical Networks PN2023-88 Kotaro Kawaguchi (Osaka Prefecture Univ.), Yuya Seki, Yosuke Tanigawa (Osaka Metropolitan Univ.), Yusuke Hirota (NICT), Hideki Tode (Osaka Metropolitan Univ.)
  15:00-15:10 Break ( 10 min. )
Fri, Mar 15 PM 
15:10 - 16:30
(21) 15:10-15:30 A proposal of bit error allowable transmission for flexible data transport according to application requirements PN2023-89 Toshiya Matsuda, Takeshi Seki, Rie Hayashi (NTT)
(22) 15:30-15:50 Adaptive Encoding Control Based on Decoding Progress in a Data Transfer Method Combining LT Codes and Cumulative Acknowledgment and Demonstration Experiment PN2023-90 Maho Ono, Yosuke Tanigawa (Osaka Metropolitan Univ.), Yusuke Hirota (NICT), Hideki Tode (Osaka Metropolitan Univ.)
(23) 15:50-16:10 Iterative complex-field reconstruction of optical signals using time-domain ptychography PN2023-91 Masataka Kinugawa, Masayuki Matsumoto (Wakayama Univ.)
(24) 16:10-16:30 A Study of Coherent Downstream Transmission of Adaptive Polarization and IQ Multiplexed Signals with Asymmetric Number of Signal Points and Amplitude PN2023-92 Yuika Mori, Keiji Shimada, Takahiro Kodama (Kagawa Univ.)
  16:30-16:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 16 minutes for presentation and 4 minutes for discussion.
Invited LectureEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited Talk (1)Each speech will have 45 minutes for presentation and 5 minutes for discussion.
Invited Talk (2)Each speech will have 25 minutes for presentation and 5 minutes for discussion.
Special Invited TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
Email: whhco
Yojiro Mori (Nagoya Univ.)
TEL: +81-52-789-4429
Email: ee-u 


Last modified: 2024-03-13 05:46:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan